# SDR AWXA960397

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 2210 · Autopilot System
- Part: Yaw Dmp Coupler
- Part number: 4030952906
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PHX - FLT 2450 - DURING TAKEOFF ROLL, EXPERIENCED TWO SEVERE SIDE JOLTS ABOUT 4-5 SECONDS APART.  PER QUALITY CONTROL ALERT BULLETIN NR 95-15 PERFORMED RUDDER PCU LEAK CHECK IAW A8M27001, NO DEFECTS NOTED.  PER MX CONTROL CHANGED YAW DAMPNER COUPLER IAW 22-11-141.  (M)
